# SDR UPS97222584

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 65162242
- Condition: Cracked
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 8 SLAT HAS 2 CRACKS ON RIB AT SLAT STA 365.5.  REMOVED AND REPLACED SLAT ASSY IAW MM 27-81-11.
